The effect of repeated differentiation on L-functions

Research output: Contribution to journalArticlepeer-review


We show that under repeated differentiation, the zeros of the Selberg $\Xi$-function become more evenly spaced out, but with some scaling towards the origin. We do this by showing the high derivatives of the $\Xi$-function converge to the cosine function, and this is achieved by expressing a product of Gamma functions as a single Fourier transform.
Original languageEnglish
Pages (from-to)30-43
JournalJournal of Number Theory
Early online date22 Aug 2018
Publication statusPublished - 1 Jan 2019

Bibliographical note

© 2018 Elsevier Inc. All rights reserved. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Cite this